# SDR SWAA090512

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 25,540 hours, 14,545 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 10620091
- Part serial: 4501
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PRIOR TO DESCENT FLT ATTENDANT REPORTED FAINT EXHAUST TYPE SMELL IN FWD GALLEY AREA.  RECIR FAN TURNED OFF AND FWD COFFEE POT.  SMELL DISSIPATED.  REMOVED AND REPLACED RECIRC FAN AND COFFEEMAKER PER MM.
